MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Event or Problem Description
During patient use, the customer reported the autopulse platform sn (b)(6) powered off after 10 seconds when the battery sn (b)(6) was used.The crew was not sure if any warning messages were displayed.The crew immediately switched to manual cpr.Following the insertion of the second battery in the autopulse platform, the device continued compressions without any issues.No consequences or impact to patient.After the call, the first battery sn (b)(6) was tested, showing green blinking lights when the status button was pressed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse li-ion battery (sn (b)(6)) powering off the autopulse platform after 10 seconds was not confirmed during the functional testing and the archive data review.No device malfunction was observed during the testing, and the battery worked as intended.Based on the archive review, the battery (sn (b)(6)) was not used on the platform during the reported event.The archive data review showed no errors recorded around the customer's complaint date.During functional testing, the battery successfully powers on a known good autopulse platform multiple times without any fault or error.The battery passed charging several times in a known good autopulse multi-chemistry battery charger, and the status leds of the battery showed four green lights flashing each time as designed.The battery was manufactured in december 2020 and is more than three years old.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19935502
Report Number3010617000-2024-00652
Device Sequence Number14675133
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown